American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13A35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 89 found      Go to page: 1 2 3

[31] V. V. Bavula. Simple derivations of differentiably simple Noetherian commutative rings in prime characteristic. Trans. Amer. Math. Soc. 360 (2008) 4007-4027. MR 2395162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Anurag K. Singh and Uli Walther. A connectedness result in positive characteristic. Trans. Amer. Math. Soc. 360 (2008) 3107-3119. MR 2379789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Jinjia Li. Characterizations of regular local rings in positive characteristics. Proc. Amer. Math. Soc. 136 (2008) 1553-1558. MR 2373583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Geoffrey D. Dietz. Big Cohen-Macaulay algebras and seeds. Trans. Amer. Math. Soc. 359 (2007) 5959-5989. MR 2336312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Neil M. Epstein. Phantom depth and stable phantom exactness. Trans. Amer. Math. Soc. 359 (2007) 4829-4864. MR 2320653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Rodney Y. Sharp. Graded annihilators of modules over the Frobenius skew polynomial ring, and tight closure. Trans. Amer. Math. Soc. 359 (2007) 4237-4258. MR 2309183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Rodney Y. Sharp. On the Hartshorne--Speiser--Lyubeznik theorem about Artinian modules with a Frobenius action. Proc. Amer. Math. Soc. 135 (2007) 665-670. MR 2262861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Holger Brenner and Mordechai Katzman. On the arithmetic of tight closure. J. Amer. Math. Soc. 19 (2006) 659-672. MR 2220102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Neil M. Epstein. Phantom depth and flat base change. Proc. Amer. Math. Soc. 134 (2006) 313-321. MR 2175997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Holger Brenner. There is no Bogomolov type restriction theorem for strong semistability in positive characteristic. Proc. Amer. Math. Soc. 133 (2005) 1941-1947. MR 2137859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Holger Brenner. Computing the tight closure in dimension two. Math. Comp. 74 (2005) 1495-1518. MR 2137014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Ian M. Aberbach. The vanishing of $\operatorname{Tor}_1^R(R^+,k)$ implies that $R$ is regular. Proc. Amer. Math. Soc. 133 (2005) 27-29. MR 2085149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Ryo Takahashi and Yuji Yoshino. Characterizing Cohen-Macaulay local rings by Frobenius maps. Proc. Amer. Math. Soc. 132 (2004) 3177-3187. MR 2073291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Manuel Blickle and Florian Enescu. On rings with small Hilbert-Kunz multiplicity. Proc. Amer. Math. Soc. 132 (2004) 2505-2509. MR 2054773.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Rodney Y. Sharp and Nicole Nossem. Ideals in a perfect closure, linear growth of primary decompositions, and tight closure. Trans. Amer. Math. Soc. 356 (2004) 3687-3720. MR 2055750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Adela Vraciu. Tightly closed ideals of small type. Proc. Amer. Math. Soc. 132 (2004) 341-346. MR 2022354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Holger Brenner. Slopes of vector bundles on projective curves and applications to tight closure problems. Trans. Amer. Math. Soc. 356 (2004) 371-392. MR 2020037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] N. Mohan Kumar, Chris Peterson and A. Prabhakar Rao. Degenerating families of rank two bundles. Proc. Amer. Math. Soc. 131 (2003) 3681-3688. MR 1998174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Nobuo Hara and Ken-ichi Yoshida. A generalization of tight closure and multiplier ideals. Trans. Amer. Math. Soc. 355 (2003) 3143-3174. MR 1974679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Florian Enescu. $F$-injective rings and $F$-stable primes. Proc. Amer. Math. Soc. 131 (2003) 3379-3386. MR 1990626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Manuel Blickle. The $D$--module structure of $R[F]$--modules. Trans. Amer. Math. Soc. 355 (2003) 1647-1668. MR 1946409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Anurag K. Singh. Cyclic covers of rings with rational singularities. Trans. Amer. Math. Soc. 355 (2003) 1009-1024. MR 1938743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Ian M. Aberbach and Florian Enescu. Test ideals and base change problems in tight closure theory. Trans. Amer. Math. Soc. 355 (2003) 619-636. MR 1932717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Hans Schoutens. A non-standard proof of the Briançon-Skoda theorem. Proc. Amer. Math. Soc. 131 (2003) 103-112. MR 1929029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Gennady Lyubeznik and Karen E. Smith. On the commutation of the test ideal with localization and completion. Trans. Amer. Math. Soc. 353 (2001) 3149-3180. MR 1828602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Nobuo Hara. Geometric interpretation of tight closure and test ideals. Trans. Amer. Math. Soc. 353 (2001) 1885-1906. MR 1813597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Karen E. Smith. Tight closure commutes with localization in binomial rings. Proc. Amer. Math. Soc. 129 (2001) 667-669. MR 1706969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Kazuhiko Kurano and Paul C. Roberts. Adams operations, localized Chern characters, and the positivity of Dutta multiplicity in characteristic $0$. Trans. Amer. Math. Soc. 352 (2000) 3103-3116. MR 1707198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Moira A. McDermott. Regular closure. Proc. Amer. Math. Soc. 127 (1999) 1975-1979. MR 1487329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Moira A. McDermott. Tight closure, plus closure and Frobenius closure in cubical cones. Trans. Amer. Math. Soc. 352 (2000) 95-114. MR 1624198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 89 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia